# SDR DL733040746

- Difficulty date: August 7, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 50,664 hours, 34,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs S-L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN CRACK WAS FOUND ALONG THE THE MILL LINE OF THE UNDERLYING BONDED DOUBLER JUST AFT OF FS 727D AND BELOW STRINGER 23L.  THE CRACK WAS REMOVED WITH A 1.5 X 2.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 092528-14, REV A.
